# SDR ASAA2022072439173

- Difficulty date: July 24, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 57,941 hours, 17,219 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 1028C
- Condition: Faulty
- Location: #2 Engine
- Part time: 73,699 hours, 26,920 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 ENGINE COWL VALVE OPEN STAYS BRIGHT BLUE WITH AMBER TAI ENGINE ANTI-ICE SWITCH ON. GROUNDED - YES. REMOVED & REPLACED #2 ENGINE COWL ANTI-ICE VALVE PER B737-800 AMM 30-21-11-000-801 LEAK AND OPS CHECKS GOOD.
